MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ATV08F45/80
Medical Device Problem Codes Difficult to Insert (1316); Material Twisted/Bent (2981)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 04/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported on (b)(6) 2021, a amplatzer¿ trevisio¿ intravascular delivery system (ds) was used in procedure.The user reports that the 8 fr ds presented with damage, stating the sheaths distal end broke which did not allow the device to advance properly and reported the sheath¿s distal end was " deformed" at the moment of the femoral vascular access.A hematoma on the vascular access site was a reported complication.The hematoma resolved with local pressure and transitory femoral introducer however it is in the physicians opinion that the patient experienced adverse health consequences due to the performance of the product.
 
Additional Manufacturer Narrative
An event of difficulty to advance the device and deformed distal end of sheath were reported.Gross examination found that the sheath was kinked.The tip deformation was confirmed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications, including visual inspection for any damage.The cause of the reported event could not be conclusively determined.

Brand Name
AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key11795597
Report Number2135147-2021-00160
Device Sequence Number14463872
Product Code DQY
UDI-Device Identifier05415067030924
UDI-Public05415067030924
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number9-ATV08F45/80
Device Catalogue Number9-ATV08F45/80
Device Lot Number7677516
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/09/2021
Supplement Date Received by Manufacturer08/06/2021
Initial Report FDA Received Date05/09/2021
Supplement Report FDA Received Date08/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight59